Toggle Main Menu Toggle Search

Open Access padlockePrints

Signatures of coherent vortex structures in a disordered two-dimensional quantum fluid

Lookup NU author(s): Dr Thomas Billam

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Reeves MT, Billam TP, Anderson BP, Bradley AS

Publication type: Article

Publication status: Published

Journal: Physical Review A

Year: 2014

Volume: 89

Issue: 5

Print publication date: 01/05/2014

Online publication date: 30/05/2014

Acceptance date: 13/05/2014

ISSN (print): 2469-9926

ISSN (electronic): 2469-9934

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevA.89.053631

DOI: 10.1103/PhysRevA.89.053631


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share